# SDR AALA20100822LGA03

- Difficulty date: August 21, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 56,161 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHTS FROM ROWS 21 TO 32 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 25 DEF.  OPS CHECKED NORMAL.
